I've been using subutex for just about 4 years now. Currently am weaning off, am on 4mg now. I was on 8mg when u started and been on that for most of the duration of my treatment. Am worried about the withdrawals and these paws (post acute withdrawal syndrome) people keep talking about.
Is there anyway to less and minimise withdrawals from subutex. I mean how slow can you wean. I was weaning by 2mgs every 2 weeks. Once i reach 2mg i plan to cut by 0.2mg every 4 or 5 days or so. Also will try to skip days at the last dose.
Anyone ever had experience with subutex and weaning off. Did you manage to stay clean? what are good comfort meds or supplements to help with things like depression, insomnia, anxeity etc. Any help and support and advice together with info will be much appreciated.
Best way to taper off the Sub is to keep cutting down by 1/2 or 1 mg every 2-3 weeks. Until to reach 1/2 mg, then go to 1/4 mg then to a crumb. when you're at a crumb, start taking the crumb every other day, then every 2 days etc.
Flmagi is telling you the absolute correct way since you have been on it for 4 years. At 4 mg you are still at a very high dose. I would recommend you continue to taper just as Flmagi said. You will suffer some withdrawals when you do finally come off of it - it is inevitable -- I hope you will continue to post and to share your experience with others on this site who need to know your story. Wish you all the best.
yeah i agree the slower the taper the better, i too was on subutex for over 4 yrs, but came off 6mth ago, just take ur time. u do withdraw but what i did was went on naltrexone at the 0.2 stage of subutex this puts u into instant withdrawl but its over with in a day or two ( not recommending just personal choice) then after about 5-6 days started feeling normal again, eating sleeping etc.... i stayed on naltrexone for 2mth its non addictive and blocks all opiates and also stops cravings, it was the perfect option for me. i am now fully clean after 11yrs of opiate abuse, you too can do it my friend, good luck, p.s the PAWS are nothing to worry about you just feel a bit up & down emotionally and tired but only for a few days. hope this helps you.
Thanks for the advice and help people. The thing is when i reduce i feel ****. Going from the higher doses to 4mg was ok but 3mg to 2mg is a struggle. Ive gone slow as i could. What other way can it be? anyway i wil wait until am stablised at 1.8mg and take it from there. Many people say naltrexone is **** and not worth it , best to be without any medication. But anyway if any more have experience in subutex or suboxone taper and withrawals or if they are clean and how they're doing please post. Thanks guys.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.